Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/71424


Title: Asymptotic enumeration of independent sets on the Sierpinski gasket
Authors: 張書銓;晏衛根
Chang, Shu-Chiuan
陳隆奇
Chen, Lung-Chi
晏衛根
Yan, Weigen
Contributors: 應數系
Date: 2013.07
Issue Date: 2014-11-13 17:24:00 (UTC+8)
Abstract: The number of independent sets is equivalent to the partition function of the hard-core lattice gas model with nearest-neighbor exclusion and unit activity. We study the number of independent sets md,b(n) on the generalized Sierpinski gasket SGd,b(n) at stage n with dimension d equal to two, three and four for b = 2, and layer b equal to three for d = 2. Upper and lower bounds for the asymptotic growth constant, defined as zSGd,b = limv→∞ lnmd,b(n)/v where v is the number of vertices, on these Sierpinski gaskets are derived in terms of the numbers at a certain stage. The numerical values of these zSGd,b are evaluated with more than a hundred significant figures accurate. We also conjecture upper and lower bounds for the asymptotic growth constant zSGd,2 with general d, and an approximation of zSGd,2 when d is large.
Relation: Filomat, 27(1), 23-40
Data Type: article
DOI 連結: http://dx.doi.org/10.2298/FIL1301023C
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
23-40.pdf120KbAdobe PDF831View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing